# SDR FDEA202107261857

- Difficulty date: July 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 37,163 hours, 19,974 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA (50MMX50MM) WAS FOUND AT RH RUDDER T/E SCREW NEAR   NO.37 FASTENER.   ACCOMPLISHED THE WATER TRAPPED AREA CAT. B REPAIR I.A.W. A300-600F SRM 55-41-12-201,   PARA. 22, FIG. 220, P. 286-294 AND SRI 55-71-12-201, IIR 55-41-12-2-005-00, 3E.
